# SDR MZZA99160

- Difficulty date: August 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING S-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A 3.5 INCH BY .5 INCH WIDTH BY .122 INCH DEPTH CORROSION WAS FOUND ON RT FUSELAGE KEEL BEAM RADIUS AT BS 950 PLUS 11.  THE CORRODED KEEL BEAM WAS BLENDED OUT AND REPAIRED PER ECRA 5310-03908.  (M)
